| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed an open wound from the ucor hfams patch.The patient described the area as bleeding blisters associated with a burn-like, itchy, and stinging sensation around the ucor hfams patch area.There was no alleged device malfunction contributing to the open wound.There is no indication that the patient received medical intervention.The outcome of the skin irritation is unknown.
Additional Manufacturer Narrative
Not applicable.